# SDR YENA201708240691

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000549
- Aircraft time: 15,329 hours, 10,142 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY. DUIRNG CLIMB OUT, LG WOW SYS FAIL MESSAGE ON EICAS. COMPLIED W/QRH. ALL COMPONENTS FUNCTIONED NORMALLY ON LANDING ROLLOUT; FOUND NLG LEAKING FLUID FROM LOWER SLIDING TUBE. STRUT EFLATED. NLG SPARE SEAL ACTIVATED IAW AMM 32-21-02. SERVICED NLG STRUT IAW AMM 12-12-09. NO LEAKS NOTED. PSEM 1 AND 2 CHECK OK WITH NO FAULTS. NO EICAS MESSAGES. ACFT OK TO CONTINUE SERVICE.
